Guillopé, Laurent
Sur le spectre des longueurs des surfaces de Riemann
Journées équations aux dérivées partielles, Tome (1985) no. 1 , p. 1-9
Zbl 0585.58049
URL stable : http://www.numdam.org/item?id=JEDP_1985___1_A9_0

Bibliographie

[1] S. Cheng, P. Li et S. Yau - On the upper estimate of the heat kernel of a complete riemannian manifold. Amer. J. Math. 103 (1981), 1021-1063. MR 83c:58083 | Zbl 0484.53035

[2] Duistermat, V. Guillemin - The spectrum of positive elliptic operators and bicharacteristics. Invent. Math. 29 (1975), 39-79. MR 53 #9307 | Zbl 0307.35071

[3] R. Gangolli - The length spectrum of some compact manifolds of negative curvature. J. Differential Geometry 12 (1977), 403-424. MR 58 #31311 | Zbl 0365.53016

[4] G. Grubb - Singular Green operators and trace class estimates for exterior boundary problems. Duke Math. J. 1984 (51), 447-528. MR 86d:35109 | Zbl 0553.58034

[5] L. Guillope a. Sur le spectre des longueurs d'une surface compacte à courbure -1 et à bord totalement géodésique. C.R.A.S. 300 (1985), 355-358. MR 86k:58127 | Zbl 0574.53030

L. Guillope b. Sur la distribution des longueurs des géodésiques fermées d'une surface à bord totalement géodésique. Prép. Institut Fourier, 32 (1985). Zbl 0611.53042

[6] D. Heijhal - The Selberg trace formula for PSL (2, ℝ), vol. 1 et vol. 2. Lecture notes in math., 548 (1976) et 1001 (1983), Springer. Zbl 0347.10018

[7] S. Lang - Algebraic numbers (1964), Addison-Wesley. MR 28 #3974 | Zbl 0211.38501

[8] J. Milnor - A note on curvature and the fundamental group. J. of differential geometry 2 (1968), 1-7. MR 38 #636 | Zbl 0162.25401

[9] S.J. Patterson - The limit set of a fuchsian group. Acta Math. 136 (1976), 241-273. MR 56 #8841 | Zbl 0336.30005

[10] S.J. Patterson - The Laplacian operator on a Riemann surface. Composito Math. 31 (1975), 83-107. Numdam | MR 52 #5575 | Zbl 0321.30020

[11] D. Sullivan - The density at infinity of a discrete group of hyperbolic motions. Publ. Math. I.H.E.S. 50 (1979), 419-450. Numdam | MR 81b:58031 | Zbl 0439.30034